New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Acne/oily complexion
5 Replies
fibrochica - November 4

Hello everyone. It has been while since I posted anything, but I read the other posts daily. I have been referred to a rheumy - as you all had recommended and see one in Dec. Thank you so much for the advice!

Does anyone else have skin issues with FMS? I never had any acne or other skin issues as a teenager ( I was lucky), but now at 39 I have the most oily forhead - I sometimes wonder how I don't slide off my pillow - and I have all these tiny pimples on my forhead and near my hair line. I am wondering if it is FMS or the medications? I know I do seem to crave sweets more and have indulged in some halloween candy- so maybe I am just the issue, but I am not eating anymore sweets than before. I know the dry mouth is a side effect of amytriptoline, so wondering if the skin issues are as well.

On another issue entirely, I just want to say, that even though this FMS is a rotten "disease" and we all get sick of dealing with all that it entails, we still need to be thankful for all of our blessings. I know it may difficult at times, but we must try. My son who is 9 yrs old and in 4th grade, recently found out a male classmate was sick on a Thursday, and found out on Friday he has leukemia. He is holding his own, but it truly hurts my heart to know this little boy and his family are facing this - and it could have been me. So, when I get down, I think about the blessings I do have and thank God every day for them.

Take Care and God Bless

 

Noca - November 4

Never heard of a drug giving acne except for birth control medications.

 

axxie - November 5

Hey fibrochica, acne and the oily complexion, is easy to treat.

Drink at least 5 full glasses of water a day, and drink one cup of green tea after supper.

Clean your face with a mild soap and use H2O2 that for you would be (3% hydrogen peroxide solution) commonly found in pharmacies.

You should see a difference in your forehead in matters of a few days. Keep using it, no harm will happen.

Use your moisturizers only in the morning.

 

Fantod - November 5

Hi Fibrochica - Your complesion problems are likely a result of hormones. The breakouts may also be from hair products. I would make an appointment with a dermatologist and get it checked out. People with FMS sometimes do have problems with rashes and other weird skin issues. At your age, I would guess that hormones are the probably the culprit. I had more problems with acne in my 40's than I did as a teenager.

Thanks for sharing the perspective on what we should be thankful for everyday. It is easy to lose sight of what is actually important. Take care.

 

flangela - November 15

i am not on amytrptoline yet but have exactly the same problem with my skin and likewise have never suffered from achne it driving me mad to the point where even last night i started putting a towel on my pillow so i didnt have to keep changing the pillowcase i have tryed evrything and am back at the doctors on monday to ask to be referedto the dermotologie the tiny pimples are vile i have them all around my hair line even around my neck it doesnt matter how many times i wash myself,the one thing i did wonder was weather it was a form of psorioses as i do suffer from this but have never had it on my face ? but dont know will post again once ive been to dermotologie.

 

Canada17 - November 15

I took amytriptoline for a couple of weeks. I loved that it enabled me to fall into a deep sleep! It was the first time in a long time that I didn't actually feel stiff and sore when I woke up in the morning. I was only taking 10mg at bed.

I started to develop pimple-like blisters on my hands that were irritating and were leaving scars. They only got worse and appeared only after a couple of days on the medication. When I told me doctor, he looked at them and told me to stop taking the medication. I had an obvious adverse reaction, one that was rare and he didn't like it. Within a couple of days off the medication all the blisters and scars were gone.

The acne you are describing sounds different than what I developed on the medication. But if it started after you started taking this medication it could be connected. Regardless, you should talk to your doctor about it.

You said you're 39, this could very well be hormones and your body starting the process of turning off your clock. Pre-menopause. I know that probably isn't what you want to hear but at least there would be a normal biological reason for it. ;)

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question